Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Natural limits for harmonic and superharmonic functions


Author: J. R. Diederich
Journal: Trans. Amer. Math. Soc. 224 (1976), 381-397
MSC: Primary 31B25
MathSciNet review: 0419796
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that Fatou's theorem holds for superharmonic functions in certain Liapunov domains if mean continuous limits are used in place of nontangential limits for which Fatou's theorem fails. Also, existence of mean continuous limits is established for certain semi-linear elliptic equations in Liapunov domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B25

Retrieve articles in all journals with MSC: 31B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0419796-9
PII: S 0002-9947(1976)0419796-9
Keywords: Superharmonic, mean continuous limit, nontangential limit, radial limit, Liapunov domain, semilinear elliptic
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia